# SDR USAA030328

- Difficulty date: December 18, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 55,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 2 INCHES, STATION 1437 AND RBL 88.  REMOVED CORROSION, ALODINED, PRIMED AND PAINTED PER SRM 53-00-52 FIG 101.  (M)
